They'll pump her stomach, fill her up with active coal, and probably give some drugs. I am so sorry, I really am. I feel for your sister, and for you and your family. Hugs, loads of them.
Odds are she'll be fine, but it depends on how may she took, how old she is, and what kind of pills. Some damage may be done. I can't promise anything. It might take awhile before she is ok again. Don't be mad with her. Please.
Oh, Amber, sorry to hear...Since she is in the hospital she should be okay, poor kid. Of course taking the pills are just the tip of the iceberg. She has been having some issues and she needs to address them through therapy. I am on my way out, so we can talk later! Keep the faith, sweetheart!
if they're the over the counter type (sominex or whatever) they are not really that dangerous; the lethal dose is somewhere in the range of 1000 pills (i forget exactly but i looked it up a while ago and it's an enormous amount). presc<x>ription sleeping pills can be much much more dangerous. i have to agree with the above poster: get her to the emergency room, it's probably safest. if she's awake and home and able to follow instructions, you could try getting her to vomit first, she may not have absorbed all the medication yet.
Sorry I just read the details to your question. She will probably have to get her stomach pumped. I hope she gets better soon. :)
They will take her to the hospital, sweetie. Don't worry. She will be fine.
call 911 now she needs medical attention.